# SDR JJBA20240404006

- Difficulty date: March 14, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 30-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SILL 2 BTW FR 30-36 FOUND CORRODED OUT OF LIMITS.	INSTILATION OF NEW R/H SILL BTW FR 30-36
